A case of hair dye poisoning treated with IV Methylprednisol
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
ABSTRACT :
Poisoning due to hair dye consumption is relatively rare in India. Compound responsible for hair dye toxicity is paraphenylenediamine (PPD). Hair dye (PPD) poisoning has high morbidity and mortality and its incidence has increased dramatically in the past 4 years. Prompt recognition and effective management lead to complete recovery. Diagnosis is made solely on the basis of the history given by the attendants and symptoms of cervicofacial edema, black colored urine and muscular pain. The key to successful management is detection and avoidance of triggers, early recognition of attacks, and aggressive airway management when warranted. Initial treatment in a patient presenting with most forms of angioedema includes antihistamines and glucocorticoids if required. Epinephrine should be administered if there is a concern for laryngeal edema.

We present here a case report of hair dye poisoning where patient presented as cervicofacial edema not responding to conventional treatment, but responded to metyhlprednisolone intravenously......

http://www.apicareonline.com/case-report-methylprednisolone-in-hair-dye-poisoning/
Preview
A●●●●a S●●●h and 10 others like this
Like
Comment
Share